# SDR AALA20030318

- Difficulty date: March 17, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N1423A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11406
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 502A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN AFT LAVATORY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT IN LEFT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPS. (M)
